• I am experiencing excessive hair loss/thinning and I am taking Zometa and Tamoxifen.

    Asked by barrelracer on Friday, January 27, 2012

    I am experiencing excessive hair loss/thinning and I am taking Zometa and Tamoxifen.

    Has anyone else experienced the hair loss while taking these drugs?

    1 Answer from the Community

    • GetMyLifeBack's Avatar
      GetMyLifeBack

      I have had handfuls come out but I have a lot to start with so you can't really tell. I know I have seen posts on youngsurvival.org about this and other women have had the same difficutly. I think when your menopause symptoms stop so does this. I haven't heard of anyone losing hair like when you do on chemotherapy.

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.